Rational points on toric varieties

Yuri Tschinkel, Victor V. Batyrev

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNumber theory (Halifax, NS, 1994)
Place of PublicationProvidence, RI
PublisherAMS
Pages39-48
StatePublished - 1995

Publication series

NameCMS Conference Proceedings
Volume15

Cite this

Tschinkel, Y., & Batyrev, V. V. (1995). Rational points on toric varieties. In Number theory (Halifax, NS, 1994) (pp. 39-48). (CMS Conference Proceedings; Vol. 15). AMS.